MAUDE Adverse Event Report: TEPHA, INC. - 3005670760 GALAFLEX; ABSORBABLE MESH

TEPHA, INC. - 3005670760 GALAFLEX; ABSORBABLE MESH
Model Number 100035-09
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Breast Mass (2439)
Date of Event 12/02/2022
Type of Reportable Event Serious Injury
Event or Problem Description
As reported, the patient underwent breast reconstruction procedure on (b)(6) 2017 and was implanted with galaflex.It was reported that about 5-6 years later, the patient with galaflex (p4hb) implant may have a breast cancer recurrence.It was also reported that the patient is currently undergoing diagnostic testing to confirm possible cancer recurrence.
 
Additional Manufacturer Narrative
As reported, the patient may possibly have a breast cancer recurrence post implant of galaflex (p4hb).Based on the information available, no conclusions can be made.There is no identified causal relationship between the possible cancer recurrence and the galaflex implant used to treat the patient.In an abundance of caution, events for which relatedness cannot be completely ruled out are processed for mdr reporting.Review of manufacturing records shows product was manufactured to specification.Note, the date of event is considered to be a best estimate as ((b)(6) 2022) based on the awareness date.The information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.Not returned.
 
Additional Manufacturer Narrative
As reported, the patient may possibly have a breast cancer recurrence post implant of galaflex (p4hb).Based on the information available, no conclusions can be made.There is no identified causal relationship between the possible cancer recurrence and the galaflex implant used to treat the patient.In an abundance of caution, events for which relatedness cannot be completely ruled out are processed for mdr reporting.Review of manufacturing records shows product was manufactured to specification.Note, the date of event is considered to be a best estimate as (12-dec-2022) based on the awareness date.Addendum: h11: this supplemental mdr is submitted to correct medical device manufacturer and udi.Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description

Brand Name
GALAFLEX
Common Device Name
ABSORBABLE MESH
Manufacturer (Section D)
TEPHA, INC. - 3005670760
99 hayden ave suite 360
lexington MA 02421
Manufacturer (Section G)
TEPHA, INC. - 3005670760
99 hayden ave suite 360
lexington MA 02421
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key16034987
Report Number1213643-2022-00815
Device Sequence Number5476562
Product Code OOD
UDI-Device Identifier00855920006041
UDI-Public(01)00855920006041(17)200331(10)170308
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K140533
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source Other,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/31/2020
Device Model Number100035-09
Device Catalogue NumberGP0608
Device Lot Number170308
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/02/2022
Supplement Date Received by Manufacturer09/03/2024
Initial Report FDA Received Date12/22/2022
Supplement Report FDA Received Date09/09/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/21/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale